# SDR DALA2014081904689

- Difficulty date: August 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1222-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK BETWEEN BS 1222 - 1322 IN AFT CARGO BAY .  CARGO TRACK WAS REPLACED IAW SRM 51-30-1; 51-30-2; 51-10-4, 51-10-3 21, 14 & 38.
